# SDR AALA20131228003

- Difficulty date: December 28, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 43,532 hours, 17,576 cycles
- Engine: Cfmint CFM567B262
- Engine time: 4,014 hours, 1,501 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SYR INFLIGHT ORD-BOS.  CREW REPORTED LT ENG SHUTDOWN IN FLIGHT DUE TO NO OIL QUANITY INDICATION & NO OIL PRESSURE INDICATION.  EMERGENCY DECLARED FLIGHT DIVERTED SYR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT FERRIED TO LGA FOR FURTHER MAINTENANCE.  REPLACED LT ENG AT LGA ON 12/31/2013.  SYSTEM GND CHECKED NORMAL OPERATION OPEN.
